# SDR UALA2012080704246

- Difficulty date: August 6, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 40,415 hours, 17,097 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Servo
- Part number: 810A000005
- Part serial: 93
- Condition: Unknown
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT VIBRATIONS WITH NO DEFECTS FOUND.  REPLACED RUDDER PCU REF AMM .   REPLACED RUDDER SERVO CONTROL.
